# SDR SWAA2023041312619

- Difficulty date: March 4, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CENTER LOWERED CEILING EMERGENCY EXIT ASSY IS DAMAGED.<[01] REMOVED AND REPLACED AFT ENTRY CENTER LOWERED CEILING EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-960-802 SECTION 3.C.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] COMPLETED STEP 1;[04] COMPLETED STEP 1
